# SDR CALA2013081490446

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 48,679 hours, 5,873 cycles
- Engine: Pwa PW40903
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR APUC DETECTED LOSS OF ABILITY TO PNEUMATICALLY LOAD APU.  REPLACED APU DIFFERENTIAL PRESSURE SENSOR IAW AMM.  NO ACTIVE FAULTS AFTER OPS CHECK NOTED.
